# SDR UPS07851132

- Difficulty date: October 8, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 81,894 hours, 27,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SEAT TRACK STA 65 RBL 48 HAS BROKEN LUGS.  REMOVED, FABRICATED AND INSTALLED REPAIR SEAT TRACK AT STA 50 - 130 RBL 48 IAW SRM 53-21-02-4, SRM 51-3-00, AND DWG S2400463.
